# SDR AALA201705099029

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 8,575 hours, 33,081 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED. ON TAKEOFF AT ABOUT 60 KTS M/C LIGHT INDICATED NR 1 ENG SENSOR FAULT AND LOST THE EGT INDICATIONS ON NR 1 ENGINE, THE TAKE OFF WAS REJECTED AND RETURNED TO GATE. DISCONNECTED 4007VC CONNECTOR  FROM EGT CORE HARNESS FOUND CONNECTOR DIRTY CLEANED PER 70-11-57, RECONNECTED INDICATION NORMAL.
